# SDR SWIA200312213

- Difficulty date: July 22, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 18,721 hours, 17,658 cycles
- Engine: Ge CF34*
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE HYD 2 LOW PRESS CAUTION MSG FLUID QUANTITY INDICATED ZERO.  RETURNED FOR LANDING AT SLC.  FOUND PLUG ON NR 2 FILTER MANIFOLD LEAKING.  REMOVED AND REPLACED O-RING ON PLUG.  NO LEAKS NOTED AT THIS TIME.
